# SDR SWAA2022012582646

- Difficulty date: May 22, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 63,290 hours, 36,543 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE DEFLECTOR RIB MIDSPAN RIB CURVED ATTACH ANGLE CRACKED AT TOP . / REMOVED AND REPLACED RT. WING TRAILING EDGE DEFLECTOR RIB MID SPAN CURVED ATTACH ANGLE IAW SRM 51-40-02-0G-0 AND IPC 57-50-00-25 AND APPLIED C.I.C IAW AMM 51-21-91 ATS# A27219
